# SDR DALA1238740660

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 71,727 hours, 33,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED IN SEAT EMERGENCY LIGHT AT 22D INOPERATIVE.  REMOVED AND REPLACED THE SEAT HARNESS AT 22D REF WDM 33051016.  OPS CHECKED GOOD.
